How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 9742
Experience:  30 years of primary care medicine
19706630
Type Your Dermatology Question Here...
Dr. Mark is online now

I’m struggling won’t my hands with, I don’t really know it’s

Customer Question

Hi I’m struggling won’t my hands with
JA: What seems to make the symptoms worse or better? In general, how would you describe your health lately?
Customer: I don’t really know it’s come out of nowhere health is ok
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No
Submitted: 9 days ago.
Category: Dermatology
Expert:  Dr. Mark replied 9 days ago.
Hi. I’m Dr. Mark. I’m a board certified physician and happy to assist you. What problems are you having with your hands? Your age?
Customer: replied 9 days ago.
They came out in blisters and now they have spread all over my hands I’ve been given steroid cream and have been using it for 10 weeks and now they are so sore and my hand feel hit and achy
Customer: replied 9 days ago.
I am 32
Customer: replied 9 days ago.
Customer: replied 9 days ago.
File attached (GVGS2Q1)
Customer: replied 9 days ago.
Hello?
Expert:  Dr. Mark replied 9 days ago.
Hi, I’m looking at the pictures. Brb.
Expert:  Dr. Mark replied 9 days ago.
This looks like atopic dermatitis or dyshidrosis. You need to be on oral steroids like prednisone. The cream isn’t strong enough.
Expert:  Dr. Mark replied 9 days ago.
If oral steroids aren't effective, your doctor may recommend a special kind of light therapy that combines exposure to ultraviolet light with drugs that help make your skin more receptive to the effects of this type of light.
Other meds used are tacrolimus and pimecrolimus. These are prescription medications.
Customer: replied 9 days ago.
Do we know what would have caused this?
Expert:  Dr. Mark replied 9 days ago.
It might be an allergic reaction. That’s what atopic dermatitis is. Dyshidrosis doesn’t have a known cause.Risk factors for dyshidrosis include:Stress. Dyshidrosis appears to be more common during times of emotional or physical stress.
Exposure to certain metals. These include cobalt and nickel — usually in an industrial setting.
Sensitive skin. People who develop a rash after contact with certain irritants are more likely to experience dyshidrosis.
Atopic dermatitis. Some people with atopic dermatitis may develop dyshidrotic eczema.
Customer: replied 9 days ago.
Can it be cured
Expert:  Dr. Mark replied 9 days ago.
with stronger medication. Next step is oral prednisone that your doctor can prescribe.
Customer: replied 9 days ago.
Thankyou I will get in touch
Expert:  Dr. Mark replied 9 days ago.
You’re welcome.